# SDR UPS06847736

- Difficulty date: August 3, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 3754946501N
- Condition: Cracked
- Location: Fs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM END FITTING CRACKED BETWEEN UPPER I/B VERTICAL BOLTS, COCKPIT DOOR JAMB, STA 1160 RT.  REMOVED CRACKED END FITTING AT STA 1160 COCKPIT DOOR JAMB IAW SRM 51-1-21.  LOCATED, DRILLED UP, AND INSTALLED FLOORBEAM END FITTING AT STA 1160 COCKPIT DOOR JAMB IAW SRM 51-03-02, AND SRM 51-1-20D.
